# SDR ASAA2015070712493

- Difficulty date: July 7, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 90086106
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TO FRAME ATTACH ANGLE CRACKED AT STA 348 AND S-14L.  ACFT GROUNDED.  R & R ATTACH ANGLE IAW SRM 51-40-02-0G-0.
